# SDR A6WA201644050

- Difficulty date: June 28, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Rib
- Part number: 22850181849
- Condition: Cracked
- Location: Jet Pipe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JET PIPE FAIRING 446AL FWD RIB IS CRACKED.  REPAIRED THE RIB IAW CMM 78-11-00-300-810-A01.
